MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 322-42-13
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 304-21-13 - 12.5mm platform fx stem left: (b)(6).320-06-42 - glenosphere 42mm: (b)(6).320-15-01 - eq rev glenoid plate: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq rev torque defining scr kit: (b)(6).320-20-26 - eq rev com scr lck cap kit, 4.5 x 26mm: (b)(6).320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6).320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6).320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6).321-52-07 - 3.2mm drill bit sterile: (b)(6).
 
Event or Problem Description
As reported, the patient underwent an initial left reverse total shoulder arthroplasty approximately 3 months ago.The patient complained of pain and was revised due to poly disassociation.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g3, h6, h11.Mdr section codes updated/corrected: b, c, d.The revision was likely the result of disassembly between the humeral liner and humeral tray.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22478497
Report Number1038671-2025-02483
Device Sequence Number8040891
Product Code KWT
UDI-Device Identifier10885862593948
UDI-Public10885862593948
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K223833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number322-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age87 YR
Patient SexMale